# SDR SWIA200211026

- Difficulty date: July 7, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 8,448 hours, 12,656 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 3037603
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE RED EEC GLARESHIELD ILLUMINATED WITH AURAL WARNING ENGINE CONTROL DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  REMOVED AND REPLACED T1.8 SENSOR.  OPS CHECK GOOD IAW 73-23-01.
